MathSciNet Relay Station
MathSciNet bibliographic data
MR2023754 14J28 (14J27)
Shioda, Tetsuji The elliptic $K3$ surfaces with with a maximal singular fibre. C. R. Math. Acad. Sci. Paris 337 (2003), no. 7, 461–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement